# SDR VNAA202409240024

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BLW FS744.15 TO FS 969.00 (&EA)LH SIDE SEAT RAIL BLW FS744.15 TO FS 969.00 (&EA) ARE OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND CRJ900 SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12).
